Share this:

3 years of pain and 2 major procedures and I'm still looking for answers.

Posted by @flounder in Digestive Health, Aug 23, 2011

I'm in my 20s and have been experiencing constant left hip/leg pain for almost three years now. I've been to see many many specialists within 4 different states; many supposed diagnoses too. I have pain in my lower left back, down through buttocks and the inner thigh/ adductor muscles, down through leg to numbness in foot. On top of that, all muscles involved in the hip girdle radiate with pain.
(In the middle of my three year search, I had unexplained massive internal bleeding. Despite opening me up and looking for the source, they do not know the cause. I feel like I've lost function when it comes to having a bowel movement, in fact I have big issues with becoming impacted and must take Myralax everyday to keep digestion going))

Recently had a labral tear diagnosed within the left hip. I had the arthroplasty procedure, hoping that it would solve the pain problem… but here I am 9 week post-op and I can still feel the same pain that I had during my painful 2.5 years of searching.

I thought the labral tear arthroplasty would solve the problem. … I don't know what to do or suggest. I have ideas floating around in my head: sciatic-related, endometriosis, fibromyalgia… ??

I guess I'm just sending this out into the world to see if anyone has some bright ideas. I return to Mayo next week, Aug 29 for my post-op check in appointment…

Thank you for your time.

Tags: sports medicine, womens health, internal medicine


Posted by @pinkfloyd2388, Aug 24, 2011

it sounds like you have two seperate issue.


Posted by @2, Aug 29, 2011

I had back & hip pain that could be cured with a "leg pull" by a PT who called it a chronic pelvic upslip. Pt needed regularly though & my Dr. doesn't prescribe unending therapy.


Posted by @ac14, Sep 14, 2011

Sorry to hear you're in so much pain. I have had GI issues for a very long time. I am only 25 and sometimes, well most of the time I just lay in my room by myself. These diseases make me feel so lonely and embarrased, it's hard to go out into public or anywhere. Just when I get better, I'll get worse...I am trying to be optimistic but my treatment is going to get more intense and these drugs affect me negativly cognitivly.

Please login or become a member to post a comment.